# SDR SWAA2023050326565

- Difficulty date: April 12, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,912 hours, 12,603 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB FWD UPPER SLIDER SEAL CRACKED<[01] REMOVED AND REPLACED L/H HORIZONTAL STAB FWD UPPER SLIDER SEAL PER AMM 53-31-31
